Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

9 year old with itchy reddish spots on the chin and cheek. Allergic to insect bite?

My 9 year old daughter went to Brownie Camp on Sat. Came home with a little red spot on her chin and check. Next day she had a rash on the back of her neck towards her hair line and it was itchy, we gave her Benadryl twice that day. Monday she went to school not too bad. Today it was very itchy on the back of her neck and rash on her chest. More Benadryl and calamine lotion. While at camp for 12 hours they were outside for an egg hunt and crafts and games inside the lodge. She didn't eat anything she hadn't had before. She was at this same lodge last year and this didn't happen.
Just wondering and trying to figure out what it come be?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

This itchy rash looking like an allergic skin rash.

Allergy could be due to some plants or insect exposure.

Continue Benadryl in prescribed dose for itching.

You can apply calamine lotion externally two to three times per day.

Addition of H1 antihistamine like ranitidine in prescribed dose will decrease the rash fast.

If the rash is persisting or increasing consult your Pediatrician for the examination and for treatment.

Hope I have answered your query.

Answered: Tue, 23 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor